Results 1 to 5 of 5
Spent last week in hospital. To sub or not to sub at this point. Robert325 help?
  1. #1
    what456 is offline Junior Member
    Join Date
    Jul 2011
    Posts
    46

    Default Spent last week in hospital. To sub or not to sub at this point. Robert325 help?

    Ok, so here's what has happened since I went off the suboxone. I had tapered using 28 8mg strips making them last for 73 days. I felt pretty sick. This past Sunday I was really feeling bad. I knew something else was wrong besides just wd's.
    I did end up in the ER last Sunday. And good thing I went in because not only was I in wd, but they found a 7cm fibroid tumor and a 4sm cyst on my left ovary and it was excrutiatingly painful. But what I am saying thank God, I went in for was, my red blood count was down when I got there. I am told it should be a 12 for a healthy woman. Mine was 10 when I got there and kept lowering. They knew I was bleeding somewhere but I wasnt bleeding from my fibroid, cyst or endometriosis, after multiple tests. My blood got down to an 8 and I was given a blood tranfusion of 3 units and it had only went up to 8.3 and then I started my period too. So, they were giving me iron bags too. So, I am glad I had stopped the subs and could feel the pain I was in or may never have went and it could have been fatal had I not went. So, I am hgappy about that.
    But here's where I am now. When I went in they were giving me dialudid (sp?) the first couple of days and torodol iv. Then after that we switched to subutex orally 2mg every 4 hours and torodol every 6. Then they switched me back to the suboxone. I had taken only 1 dose of the suboxone, the day before yesterday. So, as of yesterday I have not had any suboxone or subutex, etc. The doc on discharge yesterday wrote me a script for 120 2mg suboxone, iron pills, and seroquel.

    Here's where I don't know what to do. Since I have not taken the suboxone the last few days and was given all the fluids, blood and torodol the last 6 days, I feel pretty good as far as wd goes. I just wonder if I should do this the right way and use the 120 now to do a proper taper or not take any at all. I am in pain from the medical issues I have going on. And my head is not very clear. I feel pretty weak because I know my blood count is probably going down again as I am am bleeding heavy again. I need a hysterectomy but I just can't have that surgery now. I go back to the Dr. on Monday and I am wondering if I should just tyell him I want to taper off of this and do it with him. Or am I in a good spot to now just stay off of it since I have not taken any in a couple days? Or am I not feeling bad right now because I was taking the subutex up until a couple days ago and it is still in my system?
    I am confident the Dr. I am seeing now (he is the original doc who put me on it in 2006) would help me taper if I really want too. He just said this may not be the time because my life is upside down, in chaos, stressful and depressing beyond words. And on top of it, I am in pain. However, guys, when I was in the hospital and they gave me the diludud, it took the pain away completely but I wasn't feeling high or wanting another dose quickly. I guess I just mean it's not like I am craving it or anything. Now, would I ever taken home a bottle of norco, vicoprofen or any hydrocodone again, NO! Because I just don't know. So, as far as I am concerned, that medication is always going to be something I will just never take again. I may as well say I am allergic to it because I won't take it again.
    So, I don't know what to do at this point. It's sad that I don't know what the right thing to do is and not sure my Dr. will even tell me the right thing because I really believe the sub doc's think it is the answer all the time when truly it is not. I can honestly say when it comes to sub's I trust more the experiences and advice here from those of you who have been there and had to get off of it, than the doc's who seem to say take it and you need it and act as though its easy to just come of of it.
    So any advice Robert and others would be a Godsend to me. Forgive me if I have left any gaps or anything is unclear, like I said, I do feel pretty weak and my head is foggy. So, if you need anything clarified let me know and I'll answer right away. I am in pain right now but have not taken the suboxone because I don't know if it's a ride I want to get on again. I really am scared and don't know what to do at this point.

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    How long will it be before you have the hysterectomy? Subs suck at handling pain, but you'll need pain meds for the surgery and if you're on subs they will interfere with the pain medication. I will be happy to help you taper off with the subs. A responsible answer however would depend on the timeframe of your upcoming surgery. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  3. #3
    what456 is offline Junior Member
    Join Date
    Jul 2011
    Posts
    46

    Default

    Robert,

    I am going to ha ve to put it off for a while longer. As much as I don't want to, I need to get some other things done first, like getting back to my home state with my kids and getting some income. So, I need to manage this for a little longer. I can definitely say that the subs make me feel depressed and anxious. I dont know if it is because I have been using tablets the last few days and was using the strips. But even then I know they made me feel anxious and depressed but it feels worse now. I am heading over to the Dr now. He is giving me samples of the meds I need and a voucher for my subs. So, I want to do a proper taper with you Robert to minimize the WD's. I don't have any more time to be sicker than I already am. Thanks Robert. I am VERY serious about this. I know I am in pain but being on subs and wd'ing is even worse.

  4. #4
    what456 is offline Junior Member
    Join Date
    Jul 2011
    Posts
    46

    Default

    Well I had 5 2mg subs from leaving the hospital and have been cutting them and taking small pieces. Not helping pain but I am taking advil too which helps. I have 2-1/2 subs left and a script for 120 of the same dose strips. I don't feel wd's but it may be because I am taking some. Such a small dose, that I don't think I will need to go back to more again. I am not ging to if I don't have too. If I do, I will do a proper taper to get off of it completely. I would like to have my surgery and get this over with. So the less subs the better.
    On another note, I went to Dr. yesterday and was AGAIN disappointed by a Dr. He was short with me, gave me the wrong seroquel I was used to taking and gave me XR. And instead of a voucher for subs he gave me a $45 off redemption card which doesn't help me at all. I really thought he would take a couple of mins and talk to me about tapering properly off the subs and my low blood count. Anyway, at least he gave me the scripts I needed. So, I am on my own with this for now. I trust I can do this with the help of my friends here.
    Going to take a walk and hopefully feel a little better.

  5. #5
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Let me know if I can help. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22